# SDR AALA201608229007

- Difficulty date: August 21, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 28,294 hours, 4,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT FORWARD OF 2R DOOR AT BULKHEAD AISLE SIDE INOPERATIVE.  SECURED PIN 7253VS-B IN REUSABLE CONNECTOR, OPS CHECKED GOOD.
